VOL. 23 · NO. 2 | Spring 1993
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 23 (2), (Spring 1993)
No abstract available
Articles
S. Argyros, S. Mercourakis
Rocky Mountain J. Math. 23 (2), 395-446, (Spring 1993) DOI: 10.1216/rmjm/1181072569
No abstract available
E. Ballico
Rocky Mountain J. Math. 23 (2), 447-450, (Spring 1993) DOI: 10.1216/rmjm/1181072570
No abstract available
S. Bloom, W.B. Jurkat, G. Sampson
Rocky Mountain J. Math. 23 (2), 451-482, (Spring 1993) DOI: 10.1216/rmjm/1181072571
No abstract available
L. Bos, K. Salkauskas
Rocky Mountain J. Math. 23 (2), 483-493, (Spring 1993) DOI: 10.1216/rmjm/1181072572
No abstract available
Richard C. Bradley
Rocky Mountain J. Math. 23 (2), 495-519, (Spring 1993) DOI: 10.1216/rmjm/1181072573
KEYWORDS: Strictly stationary random field, Strong mixing, 60G60, 60G10
No abstract available
Alicia Cachafeiro, Francisco Marcellan
Rocky Mountain J. Math. 23 (2), 521-531, (Spring 1993) DOI: 10.1216/rmjm/1181072574
KEYWORDS: 42C05
No abstract available
W.W. Comfort, Akio Kato
Rocky Mountain J. Math. 23 (2), 533-545, (Spring 1993) DOI: 10.1216/rmjm/1181072575
KEYWORDS: Stone-Čech remainder, disjoint union, Rudin-Froĺık order, countably compact, extra countably compact, disjoint refinement lemma, 54A25, 54D40, 54D30, 04A20
No abstract available
John Greene
Rocky Mountain J. Math. 23 (2), 547-568, (Spring 1993) DOI: 10.1216/rmjm/1181072576
No abstract available
Fletcher Gross
Rocky Mountain J. Math. 23 (2), 569-591, (Spring 1993) DOI: 10.1216/rmjm/1181072577
No abstract available
Lop-Hing Ho
Rocky Mountain J. Math. 23 (2), 593-607, (Spring 1993) DOI: 10.1216/rmjm/1181072578
No abstract available
S.G. Hristova, D.D. Bainov
Rocky Mountain J. Math. 23 (2), 609-618, (Spring 1993) DOI: 10.1216/rmjm/1181072579
No abstract available
Stephen J. Kirschvink
Rocky Mountain J. Math. 23 (2), 619-634, (Spring 1993) DOI: 10.1216/rmjm/1181072580
No abstract available
Gilles Lancien
Rocky Mountain J. Math. 23 (2), 635-647, (Spring 1993) DOI: 10.1216/rmjm/1181072581
No abstract available
Pablo Lejarraga
Rocky Mountain J. Math. 23 (2), 649-650, (Spring 1993) DOI: 10.1216/rmjm/1181072582
KEYWORDS: 14J27, 14M20
No abstract available
Xinzhi Liu
Rocky Mountain J. Math. 23 (2), 651-670, (Spring 1993) DOI: 10.1216/rmjm/1181072583
No abstract available
K. Alan Loper
Rocky Mountain J. Math. 23 (2), 671-681, (Spring 1993) DOI: 10.1216/rmjm/1181072584
No abstract available
Lisa Lorentzen
Rocky Mountain J. Math. 23 (2), 683-706, (Spring 1993) DOI: 10.1216/rmjm/1181072585
No abstract available
Coy L. May
Rocky Mountain J. Math. 23 (2), 707-724, (Spring 1993) DOI: 10.1216/rmjm/1181072586
KEYWORDS: 30F50, 14E09, 20H10, 57N05
No abstract available
J. Radcliffe, L. Rass
Rocky Mountain J. Math. 23 (2), 725-752, (Spring 1993) DOI: 10.1216/rmjm/1181072587
No abstract available
Ellen E. Reed
Rocky Mountain J. Math. 23 (2), 753-766, (Spring 1993) DOI: 10.1216/rmjm/1181072588
KEYWORDS: Extension‎, strict extension, Wallman-type extension, compactification, filter system, proximity class
No abstract available
Jaime B. Ripoll, Marcos Sebastiani
Rocky Mountain J. Math. 23 (2), 767-780, (Spring 1993) DOI: 10.1216/rmjm/1181072589
No abstract available
W. E. Taylor Jr
Rocky Mountain J. Math. 23 (2), 781-795, (Spring 1993) DOI: 10.1216/rmjm/1181072590
KEYWORDS: 39A10, 39A12
No abstract available
Back to Top